# SDR SWAA2022020364798

- Difficulty date: January 27, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK : CABIN MID LEFT SIDE EMERGENCY LIGHT - ( M1670) INOP ; / [01] REMOVED AND REPLACED BATTERY PACK (M1670) AND PERFORMED TEST NORMAL I.A.W AMM 33-51-06-960-805; [02] VERIFIED STEP1
